# SDR UALA2011091404973

- Difficulty date: September 11, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 63,322 hours, 23,367 cycles
- Engine: Pwa PW2037
- System (JASC): 2400 · Electrical Power System
- Part: Lug
- Condition: Damaged
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER INST XFER STATUS MESSAGE PRESENT.  DURING TROUBLESHOOTING, FOUND A SET OF BURNED WIRE LUGS AT TERMINAL BLOCK TB5014 PHASE A INSIDE OF THE P6-4 PANEL BOTTOM.  WIRES ARE IDENTIFIED AS W2020-0001-06 PER WDM.  SUSPECT MESSAGES ARE RELATED TO BUS PHASE NOT POWERED.  TRIMMED DAMAGED WIRE AND REPLACED TERMINAL LUGS AT TB5014 TERMINAL NR 1.  W2020-0001-06.  NO OTHER WIRE DAMAGE FOUND, RT FMC AND INST XFER STATUS OKAY.
